# SDR SIMA20140105008

- Difficulty date: January 5, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 24,101 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND CARGO DOOR FWD SHEAR CLIP AT FRAME 65 HAS CORROSION JUST ABOVE CARGO SILL.  COMPLETED REPAIR TO FR 65 SHEAR CLIP IAW SRM 53-31-04, AND SRM 51-40-02.
